This is the top of the page.

Multi- Action Actified Dry Coughs - 100ml

View all Actifed

Multi- Action Actifed Dry Coughs is a mixture used to relieve dry coughs and related congestion symptoms in adults and children aged 12 years and over.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropiate for you which our pharmacist will check.
This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropiate for you which our pharmacist will check.

Related Items


Product Information


Multi- Action Actifed Dry Coughs is a mixture used to relieve dry coughs and related congestion symptoms in adults and children aged 12 years and over.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Features

Appears as a clear red liquid in a 100ml bottle.

Benefits

This medicine contains tripolidine hydrochloride, which is an antihistamine that helps relieve sneezing, runny nose, and watery eyes, pseudoephedrine hydrochloride, which is a decongestant that helps with congestion of the nose and, dextromethorphan hydrobromide, which acts as an antitussive to help stop coughing.

Warnings or Restrictions

Do not use if:
•The patient is under the age of 12 years.

•This medicine may make you sleepy. If this happens, do not drive or use tools or machines.
•Do not take with other cold and flu products including decongestants.
•Avoid alcohol whilst taking this medicine.
•Do not take more than 4 doses in 24 hours.
•If symptoms persist, talk to your doctor or pharmacist.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredients: triprolidine hydrochloride 1.25 mg, pseudoephedrine hydrochloride 30 mg and dextromethorphan hydrobromide 10 mg. Other ingredients are: Sorbitol, sucrose, sodium benzoate (E211), methyl hydroxybenzoate (E218), ponceau 4R (E124), alcohol, blackberry flavour, levomenthol, vanillin and purified water.

Size (100) Unit (ML)

Product code: 90948

Product Uses

Take two 5ml spoonful's every 4 to 6 hours, up to 4 times in any 24 hour period. Leave at least 4 hours between doses.

Delivery (United Kingdom)


Order & CollectFREE

order before 6pm - arrives within 5 working days


Standard Delivery£3.00*

order before 6pm - arrives within 5 working days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day Order & Collect£1.50*

order before 6pm - arrives next day after 1pm
*Free with orders over £15


Next Day Delivery£5.50

order before 2pm - arrives next day

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - arrives within 5 working days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


Order & CollectFREE

Order before 2pm - arrives within 5 working days

Sweden, Denmark & Finland


Standard Delivery9.99

Arrives 7 working days

For more information on delivery options please click here.

Link to top of current page. Link to display social media share links
Please wait...